MathSciNet Relay Station
MathSciNet bibliographic data
MR762308 58G25 (53C05 58E15 81E13)
Sibner, L. M. Removable singularities of Yang-Mills fields in ${\bf R}\sp{3}$. Compositio Math. 53 (1984), no. 1, 91–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement